# SDR IPXA10658772

- Difficulty date: March 6, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Engine: Ge CF680C2B6F
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: R2 Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FL 320 LOUD THUD FOLLOWED BY DEAFENING LOUD HOWL.  INCREASING & DECREASING PSI, CHANGED ALTITUDE, NOISE DID NOT CHANGE. DIFFICULT TO COMMUNICATE WITH EACH OTHER AND AR DUE TO NOISE. NOISE STOPPED AS DESCENDING THRU FL220.  CHECKED FLT COMPT FOR AIR LEAK, FOUND R2 OPENABLE WINDOW SEAL DETERIATED AND SIGN OF LEAK.  R & R R2 WINDOW SEAL IAW AMM 56-11-11-4.  CKD OK.
